Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Itchiness on penis and testicles, had scabs there, dryness. Used neosporin. What next?

Hi I m am experiencing a little problem with my penis and testicles. The other day I felt a really itchy sensation do I scratched it and later that night when I was showering I notices that I had scabs on the back of my penis. It was dry looking like flaking and small scabs. I do not think this is std related because I ve had sex with my girlfriend for a while and nothing has ever occurred. I did read that if you masturbate without line it can cause dryness and irritation and I do, do that. I have put neosporin on it the past two days and it is getting better but I have noticed that my testicles are chafed and the skin is harder than normal. There is really no pain other than when the scabs tear or when I itch it.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  1343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have ring worm infection of the penile and scrotal skin.
This could result from a dry vigorous masturbation resulting in to minor scratches on the skin which get infected with contamination of a inner wares .
Please consult qualified dermatologist for clinical examination and further treatment.
You may need to take anti fungal medication like Fluconozole orally and anti fungal jelly like Meconazole for local application.for 4-5 days.

Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor